9.50AM - 9.55AM - Welcome
Melissa Kalan, ARMA
10:00AM - 10.15AM - How to build and navigate a successful relationship between sales and revenue management professionals
Facilitator: Ms Sharon Cauldwell - Director of Sales ANZ, Next Story Group
10:35AM - 11:00AM - "The Chat" Session
Mr James Wilkinson, Award winning anchor of the WAYFARER Executive Travel TV show, Editor-In-Chief of HM and hotel industry advisor
Q&A with Melissa Kalan
BREAK - 20 minutes
11:25PM - 12:00PM - Demand Marketing Panel
1. Mr Scott Rees - Senior Marketing Hospitality Professional
2.Ms Kari Hunter - General Manager Marketing at Choice Hotels Asia-Pac
2.Mr Andy Jiang, Managing Director at Andy Wilson
Andy Jiang is an independent consultant who develops new ideas and frames new perspectives to help businesses succeed. Prior to having his own adventure, Andy ran the China operation at Tourism Australia, responsible for growing China to become the largest inbound visitor market for Australia. Before that, Andy ran Deloitte’s China business unit in Australia, responsible for attracting strategic investments for energy, resources and agriculture projects.
A Shanghai native from Texas, Andy is fluent in Mandarin, has a Chartered Financial Analyst designation, received MBA from INSEAD and loves trading foreign currencies.
Moderator: Adrian Caruso - Founder and CEO at Fastrack Group
BREAK - 60 minutes
1:00PM - 1:45PM - Expert Workshop
Understand Your 4-Digit Success Code - a personal and professional game changer!
Facilitator: Mr Paul Burgess - Founder & CEO of Link-Up International.
Virtually every person on the planet has now been confronted and challenged by the sudden and significant change and uncertainty the world is currently facing. We are all trying to do our best to cope with the ongoing confusion, fear and anxiety of new laws, constraints, isolation and other changing social and family dynamics – and all while leading ourselves, our family, and our colleagues through it – as safely as we can.
We’re all in this together, yet everyone is affected differently – and everyone copes differently. For those wanting to use this unprecedented time as an opportunity to be the very best version of themselves this session is about helping you stay acutely self-aware, in-stride and at your best.
The Instinctive Drives® team started with a fascination with human motivation and what people need to operate at their best which took Paul Burgess on a journey of exploration and discovery that, in 1991, led him to create Instinctive Drives®.
I met Paul a number of years back and was fascinated by his session and the value I found in the I.D.™ system both personally and professionally. In this time of immense change I reached out to Paul as I know how rewarding you will find not only spending time with him but also completing your own I.D.™ Questionnaire.
Join Paul in this not to be missed "live session" as he uncovers a person’s innate drives and motivations to reveal why a person does what they do and exactly what they need to be at their best.
** All delegates can complete complimentary their own I.D.™ Questionnaire (valued at $50 USD) prior to the session and receive their own report detailing their 4-digit success code which has life time value **
BREAK - 45 minutes
2:30PM - 2.45PM - Mr Gordon Bayne
Chief Revenue Officer at 10Travlr & THE BALI BIBLE
There's no place like home – how can we think out of the box ?
The new Covid customer does not relate or care for pre-historic messaging or pricing strategies.
We have surveyed over 1 million of our customers within our communities of 10 Travlr, The Bali Bible,
CH10 (Channel 10) and FlexiGroup here in Australia and will share with you what they had to say and how they want it.
We will let you shape your opinion on how you can work with 10 Travlr and our television partnership with CH10 (Channel 10) to
showcase your property across CH10 (Channel 10) with no upfront costs and an investment in the ‘experience and offer’
for your customers.
3:00PM - 3.30PM - Leverage big data and analytics to predict future market demand
The hospitality industry has been one of the hardest-hit sectors during the crisis. In the post-COVID world, historical data will no longer be reliable. In order to more accurately forecast volatile demand, hoteliers need to utilise a wide variety of data inputs and insights to help gauge the earliest indicators of demand to gain market share in this recovery stage.
Facilitator: Mr Amit Peshawaria, Head of Sales - Asia Pacific and Oceania at OTA Insight
BREAK - 30 minutes
4:00PM - 4:30PM - "The Chat" Session
Mr Robert Hernandez, Chief Data Scientist - Origin World Labs
Robert Hernandez is an expert in the field of Revenue Analytics and Optimization. He has spent the last 15 years of his career building data-driven forecasting and optimization models for companies in over 20 different industries, from tech to tourism. Robert began his career at the Walt Disney Company in Revenue Planning. He is a specialist in the Science and Mathematics of Revenue Management. He has engineered innovative work in the hospitality industry, increasing profit through the development of sophisticated pricing and forecasting models.
Q&A with Melissa Kalan
4:45PM - 5:00PM - Total Revenue Management
Derek Martin - Founder of TrevPAR World, Africa
Day 2 Genius Zone - Available any time in your event portal
Hear Summit experts share insights, tips and best practice advice on a range of topics designed to help you optimise your business in 15-minute practical strategy sessions.
1. Kerry L. Chew - Partner Hotels, Tourism & Leisure at nem Australasia
2. Manav Khera - Revenue Director, Revnmore
3. Melissa Kalan - Founder, ARMA
4. Matthias Dybing - Director, Nuvho - The Hotel Collective
5. Ted Horner - CEO of E Horner & Associates -
Q&A with Melissa Kalan
6. Rachel Finney - Director of Sales and Marketing, Koncept Konnect
7. Melissa Kalan - Founder, ARMA
8. Mauro Risch - The Hotel Photographer
9. Duncan Waterman - Country Manager Australia & New Zealand, D-Edge Hospitality Solutions & Oliver Shin - Digital Media Manager APAC
10. Katie Hokin - Founder & Director AccomBoost
11. Vijesh Yoganathan - Head of APAC, Oaky
12. Marika Sanigorska
- Key Account Director at SiteMinder
13. Ms Shannon Knapp
- Product Consultant at SiteMinder
14. Ms Avril Carter - Sales Director Australasia - ReviewPRO
Genius Zone Topics:
Your online presence health check and the GDS - Kerry
Market segmentation - Manav
Trends and shifts in distribution - what has changed, what is trending across channels and what does it all mean? - Marika and Shannon
Intelligent discounting - 5 top tips for your survival - Matthias
Technology dependence to manage demand - Ted & Melissa
Rate management and contracting - Rachel
How to complete a daily pick up report - Melissa
How one perfect photo is worth 1000 bookings - Mauro
Cost effective techniques to maximise your bookings using digital marketing tools - Duncan
Your 5 most common questions answered about using Social Media - Katie
Find out why Facebook Ads is the best advertising platform - Katie
How to improve your online reputation - Avril